# SDR DALA2017080906068

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 74,988 hours, 56,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAD MULTIPLE AREAS OF CORROSION ON INNER SKIN UNDER CARGO DOOR BEAM BETWEEN BS 1155 AND 1212.  COMPLIED WITH PRI ER/A 560725-14, REV 0, AND ER/A 560725-14, REV ORIGINAL.  RECEIVED FINAL ER/A 560725-14, REV ORIGINAL.
